# SDR DALA2019102506156

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1330045) DURING INSPECTION FOUND CORROSION ON LH ZEE SIDE PLATE FROM STATION 794 TO 847 AT AFT CARGO COMPARTMENT. ZEE SIDE PLATE LH FROM STATION 794 TO 847 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
